# SDR SWIA200922684

- Difficulty date: July 25, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 36,262 hours, 52,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER INTERCONNECT ROD TO WING REAR SPAR CORRODED.  (C-CHECK)  REPLACED LEFT I/B FLAP LOWER INTERCONNECT ROD TO WING REAR SPAR.
